# SDR ASAA2023010841465

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 2,618 hours, 767 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 15373
- Condition: Inoperative
- Location: Left
- Part time: 33,703 hours, 10,669 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A INOP. GROUNDED - YES. FCC-A LOGGED 75 FAULTS AT FL360. MOST PERTAINING TO LEFT ADIRU. LEFT ADIRU LOGGED 34-21023, AOA SIGNAL FAIL FOR THREE LEGS.REMOVED & REPLACED LEFT AOA VANE. REF B737-9 AMM 34-21-05-000-801 & 34-21-05-400-801.
